January  2015, 20(1): 281-293. doi: 10.3934/dcdsb.2015.20.281

Functional solution about stochastic differential equation driven by $G$-Brownian motion

1. 

Department of Mathematics, Honghe University, Mengzi, 661199, China, China

Received  February 2013 Revised  June 2013 Published  November 2014

Peng introduced the notions of $G$-expectation and $G$-Brownian motion as well as $G$-Itô formula in 2006. The $G$-Brownian motion has many rich and new properties comparing to classical Brownian motion. In this paper, we present a method to solve stochastic differential equation driven by $G$-Brownian motion without using $G$-Itô formula. Our method is mainly depending on Frobenius's Theorem. Many classical models in mathematical finance are investigated to illustrate the method. As a by-product, this financial models are extended to the case of $G$-Brownian motion.
Citation: Defei Zhang, Ping He. Functional solution about stochastic differential equation driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (1) : 281-293. doi: 10.3934/dcdsb.2015.20.281
References:
[1]

W. M. Boothby, An Introduction to Differentiable Manifolds and Riemannian Geometry, 2nd edition, Academic Press, Orlando, 1986.  Google Scholar

[2]

L. Denis, M. Hu and S. Peng, Function spaces and capacity related to a sublinear expectation: Application to $G$-Brownian motion paths, Potential Anal., 34 (2010), 139-161. doi: 10.1007/s11118-010-9185-x.  Google Scholar

[3]

H. Doss, Liens entre équations différentielles stochastiques et ordinaires, (French) C. R. Acad. Sci. Paris Sér. A-B, 283 (1976), A939-A942.  Google Scholar

[4]

F. Gao, Pathwise properties and homeomorphic flows for stochastic differential equations driven by $G$-Brownian motion, Stoch. Proc. Appl., 119 (2009), 3356-3382. doi: 10.1016/j.spa.2009.05.010.  Google Scholar

[5]

M. Hu, S. Ji, S. Peng and Y. Song, Backward stochastic differential equations driven by $G$-Brownian motion, Stochastic Process. Appl., 124 (2014), 759-784. doi: 10.1016/j.spa.2013.09.010.  Google Scholar

[6]

K. Itô, On stochastic differential equations, Mem. Amer. Math. Soc., 1951 (1951), 51 pp.  Google Scholar

[7]

X. Li and S. Peng, Stopping times and related Itô's calculus with $G$-Brownian motion, Stoch. Proc. Appl., 121 (2011), 1492-1508. doi: 10.1016/j.spa.2011.03.009.  Google Scholar

[8]

B. Øksendal, Stochastic Differential Equations. An Introduction with Applications, Sixth edition, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-642-14394-6.  Google Scholar

[9]

S. Peng, $G$-expectation, $G$-Brownian motion and related stochastic calculus of Itô's type, in Stochastic Analysis and Applications (eds. Benth, et al.), Springer-Verlag, 2007, 541-567. doi: 10.1007/978-3-540-70847-6_25.  Google Scholar

[10]

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty-with robust central limit theorem and $G$-Brownian motion,, preprint, ().   Google Scholar

[11]

H. M. Soner, N. Touzi and J. Zhang, Martingale representation theorem for the $G$-expectation, Stoch. Proc. Appl., 121 (2011), 265-287. doi: 10.1016/j.spa.2010.10.006.  Google Scholar

[12]

J. Xu and B. Zhang, Martingale characterization of $G$-Brownian motion, Stoch. Proc. Appl., 119 (2009), 232-248. doi: 10.1016/j.spa.2008.02.001.  Google Scholar

show all references

References:
[1]

W. M. Boothby, An Introduction to Differentiable Manifolds and Riemannian Geometry, 2nd edition, Academic Press, Orlando, 1986.  Google Scholar

[2]

L. Denis, M. Hu and S. Peng, Function spaces and capacity related to a sublinear expectation: Application to $G$-Brownian motion paths, Potential Anal., 34 (2010), 139-161. doi: 10.1007/s11118-010-9185-x.  Google Scholar

[3]

H. Doss, Liens entre équations différentielles stochastiques et ordinaires, (French) C. R. Acad. Sci. Paris Sér. A-B, 283 (1976), A939-A942.  Google Scholar

[4]

F. Gao, Pathwise properties and homeomorphic flows for stochastic differential equations driven by $G$-Brownian motion, Stoch. Proc. Appl., 119 (2009), 3356-3382. doi: 10.1016/j.spa.2009.05.010.  Google Scholar

[5]

M. Hu, S. Ji, S. Peng and Y. Song, Backward stochastic differential equations driven by $G$-Brownian motion, Stochastic Process. Appl., 124 (2014), 759-784. doi: 10.1016/j.spa.2013.09.010.  Google Scholar

[6]

K. Itô, On stochastic differential equations, Mem. Amer. Math. Soc., 1951 (1951), 51 pp.  Google Scholar

[7]

X. Li and S. Peng, Stopping times and related Itô's calculus with $G$-Brownian motion, Stoch. Proc. Appl., 121 (2011), 1492-1508. doi: 10.1016/j.spa.2011.03.009.  Google Scholar

[8]

B. Øksendal, Stochastic Differential Equations. An Introduction with Applications, Sixth edition, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-642-14394-6.  Google Scholar

[9]

S. Peng, $G$-expectation, $G$-Brownian motion and related stochastic calculus of Itô's type, in Stochastic Analysis and Applications (eds. Benth, et al.), Springer-Verlag, 2007, 541-567. doi: 10.1007/978-3-540-70847-6_25.  Google Scholar

[10]

S. Peng, Nonlinear expectations and stochastic calculus under uncertainty-with robust central limit theorem and $G$-Brownian motion,, preprint, ().   Google Scholar

[11]

H. M. Soner, N. Touzi and J. Zhang, Martingale representation theorem for the $G$-expectation, Stoch. Proc. Appl., 121 (2011), 265-287. doi: 10.1016/j.spa.2010.10.006.  Google Scholar

[12]

J. Xu and B. Zhang, Martingale characterization of $G$-Brownian motion, Stoch. Proc. Appl., 119 (2009), 232-248. doi: 10.1016/j.spa.2008.02.001.  Google Scholar

[1]

Yong Ren, Xuejuan Jia, Lanying Hu. Exponential stability of solutions to impulsive stochastic differential equations driven by $G$-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2157-2169. doi: 10.3934/dcdsb.2015.20.2157

[2]

Yong Ren, Huijin Yang, Wensheng Yin. Weighted exponential stability of stochastic coupled systems on networks with delay driven by $ G $-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (7) : 3379-3393. doi: 10.3934/dcdsb.2018325

[3]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[4]

Mahmoud Abouagwa, Ji Li. G-neutral stochastic differential equations with variable delay and non-Lipschitz coefficients. Discrete & Continuous Dynamical Systems - B, 2020, 25 (4) : 1583-1606. doi: 10.3934/dcdsb.2019241

[5]

Zhengyan Lin, Li-Xin Zhang. Convergence to a self-normalized G-Brownian motion. Probability, Uncertainty and Quantitative Risk, 2017, 2 (0) : 4-. doi: 10.1186/s41546-017-0013-8

[6]

Litan Yan, Xiuwei Yin. Optimal error estimates for fractional stochastic partial differential equation with fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (2) : 615-635. doi: 10.3934/dcdsb.2018199

[7]

Wensheng Yin, Jinde Cao, Guoqiang Zheng. Further results on stabilization of stochastic differential equations with delayed feedback control under $ G $-expectation framework. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021072

[8]

María J. Garrido–Atienza, Kening Lu, Björn Schmalfuss. Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 473-493. doi: 10.3934/dcdsb.2010.14.473

[9]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[10]

Shaokuan Chen, Shanjian Tang. Semi-linear backward stochastic integral partial differential equations driven by a Brownian motion and a Poisson point process. Mathematical Control & Related Fields, 2015, 5 (3) : 401-434. doi: 10.3934/mcrf.2015.5.401

[11]

Yong Ren, Wensheng Yin. Quasi sure exponential stabilization of nonlinear systems via intermittent $ G $-Brownian motion. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 5871-5883. doi: 10.3934/dcdsb.2019110

[12]

Yong Ren, Wensheng Yin, Dongjin Zhu. Exponential stability of SDEs driven by $G$-Brownian motion with delayed impulsive effects: average impulsive interval approach. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3347-3360. doi: 10.3934/dcdsb.2018248

[13]

Francesca Biagini, Thilo Meyer-Brandis, Bernt Øksendal, Krzysztof Paczka. Optimal control with delayed information flow of systems driven by G-Brownian motion. Probability, Uncertainty and Quantitative Risk, 2018, 3 (0) : 8-. doi: 10.1186/s41546-018-0033-z

[14]

Sel Ly, Nicolas Privault. Stochastic ordering by g-expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 61-98. doi: 10.3934/puqr.2021004

[15]

Ahmed Boudaoui, Tomás Caraballo, Abdelghani Ouahab. Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2017, 22 (7) : 2521-2541. doi: 10.3934/dcdsb.2017084

[16]

Liliana Trejo-Valencia, Edgardo Ugalde. Projective distance and $g$-measures. Discrete & Continuous Dynamical Systems - B, 2015, 20 (10) : 3565-3579. doi: 10.3934/dcdsb.2015.20.3565

[17]

François Lalonde, Egor Shelukhin. Proof of the main conjecture on $g$-areas. Electronic Research Announcements, 2015, 22: 92-102. doi: 10.3934/era.2015.22.92

[18]

Lorenzo Zambotti. A brief and personal history of stochastic partial differential equations. Discrete & Continuous Dynamical Systems, 2021, 41 (1) : 471-487. doi: 10.3934/dcds.2020264

[19]

Arnulf Jentzen. Taylor expansions of solutions of stochastic partial differential equations. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 515-557. doi: 10.3934/dcdsb.2010.14.515

[20]

Brahim Boufoussi, Soufiane Mouchtabih. Controllability of neutral stochastic functional integro-differential equations driven by fractional brownian motion with Hurst parameter lesser than $ 1/2 $. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020096

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (154)
  • HTML views (0)
  • Cited by (4)

Other articles
by authors

[Back to Top]